LONG-PERIOD FADING OF AN LF RADIO SIGNAL DURING MAJOR METEOR SHOWERS

被引:2
|
作者
SEN, AK [1 ]
SAHA, B [1 ]
机构
[1] UNIV CALCUTTA,CTR ADV STUDY RADIO PHYS & ELECTR,CALCUTTA,INDIA
来源
JOURNAL OF GEOPHYSICAL RESEARCH | 1974年 / 79卷 / 01期
关键词
D O I
10.1029/JA079i001p00311
中图分类号
P3 [地球物理学]; P59 [地球化学];
学科分类号
0708 ; 070902 ;
摘要
引用
收藏
页码:311 / 311
页数:1
相关论文
共 50 条
  • [1] LONG PERIOD FADING OF LF RADIO SIGNALS AND GEOMAGNETIC-ACTIVITY DURING MAJOR METEOR-SHOWERS
    SAHA, B
    SEN, AK
    [J]. ANNALES DE GEOPHYSIQUE, 1980, 36 (01): : 61 - 66
  • [2] LONG-PERIOD FADING OF LF RADIO SIGNAL IN RELATION TO GEOMAGNETIC ACTIVITY
    SEN, AK
    SAHA, B
    [J]. JOURNAL OF GEOPHYSICAL RESEARCH, 1974, 79 (10): : 1567 - 1568
  • [3] Meteor showers from known long-period comets
    Jenniskens, Peter
    Lauretta, Dante S.
    Towner, Martin C.
    Heathcote, Steve
    Jehin, Emmanuel
    Hanke, Toni
    Cooper, Tim
    Baggaley, Jack W.
    Howell, J. Andreas
    Johannink, Carl
    Breukers, Martin
    Odeh, Mohammad
    Moskovitz, Nicholas
    Juneau, Luke
    Beck, Tim
    De Cicco, Marcelo
    Samuels, Dave
    Rau, Steve
    Albers, Jim
    Gural, Peter S.
    [J]. ICARUS, 2021, 365
  • [4] UNUSUAL LF RADIO ABSORPTION EVENTS DURING A MAJOR METEOR SHOWER
    SEN, AK
    SAHA, B
    [J]. JOURNAL OF GEOPHYSICAL RESEARCH, 1973, 78 (19): : 3998 - 4000
  • [5] LONG-PERIOD FADING IN MEDIUM-WAVE RADIO SIGNALS
    RAO, MS
    RAO, BR
    [J]. NATURE, 1955, 176 (4479) : 459 - 460
  • [6] LONG-PERIOD OSCILLATIONS IN THE METEOR REGION
    SALBY, ML
    ROPER, RG
    [J]. JOURNAL OF THE ATMOSPHERIC SCIENCES, 1980, 37 (01) : 237 - 244
  • [8] The orbital dispersion in the long-period meteor streams
    Hajdukova, M., Jr.
    [J]. CONTRIBUTIONS OF THE ASTRONOMICAL OBSERVATORY SKALNATE PLESO, 2011, 41 (01): : 15 - 22
  • [9] LONG-PERIOD FADING OF VLF ATMOSPHERICS
    SEN, AK
    [J]. JOURNAL OF GEOPHYSICAL RESEARCH, 1967, 72 (05): : 1657 - &
  • [10] Long-Period Meteor Streams and the Dispersion of Semimajor Axes of Meteor Orbits
    Hajdukova, Maria, Jr.
    [J]. PUBLICATIONS OF THE ASTRONOMICAL SOCIETY OF JAPAN, 2013, 65 (03)